Your body to adjust to the medicine? Should I cut it in half on my own?
Tamm123: I rarely say it would be okay to split the pill But in your case since you just started it I can't see any problem with it but in most cases if you just took your first one it hits you harder than the next or next dose as your body get used to it.Our systems are all different and the next dose should not hit you as hard.In most cases the seditive effect is one of the first side effects to go away but it well still help your anxiety. And your on one of the lowest dose Ativan that is made which is good.What every you do It's best to keep your doctor in the loop.So try it the whole pill a few more times and if you still have this effect it's okay to take it less.if you need to but check with your doctor.So try and take it as prescribed and with most people you get used to it pretty fast..if still a problem let your doctor know and get the okay from him/her but taken off and on you wont have withdrawal feelings but if you do start to take regularl I hope you won't need to But if you do then you must be more careful or you can feel withdrawl feelings which is alot like the anxiety your having..Have a good evening and hope i ddi not confuse you. Chuck1957
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metoclopramide - I just started taking this medicine... 5mg 4 times a day. Is this considered a high
Posted 13 Sep 2009 • 1 answer
Ive just been put on Ativan 2.5mg 1x3times p/day how long should it take for me to get some results?
Posted 27 Mar 2014 • 1 answer
Posted 18 Jan 2016 • 1 answer
Posted 4 Oct 2016 • 1 answer
Posted 6 Aug 2017 • 1 answer